# SDR MALA975286

- Difficulty date: January 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N119XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A119
- Engine: Ge CT75A2
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire
- Condition: Chafed
- Location: Right Fuel Pump
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 3006 - DURING TAKEOFF, THE RIGHT MAIN FUEL PUMP WARNING LIGHT ILLUMINATED ALONG WITH A MASTER CAUTION, RIGHT STANDBY PRESSURE LIGHT DID NOT ILLUMINATE UNTIL SELECTED TO OVERRIDE.  CREW RETURNED TO DTW.  MAINTENANCE FOUND THREE CHAFFED WIRES.  REPAIRED RIGHT ENGINE WHITE HARNESS.  ALL CHECKS GOOD.  (M)
